We pride ourselves on having the friendliest
and most welcoming forums for moms and moms to be! Please take a moment
for free so you can be a part of our growing community of mothers.
If you have any problems registering please drop an email to firstname.lastname@example.org.
Our community is moderated by our moderation team so you won't see spam or offensive messages posted on our forums. Each of our message boards is hosted by JustMommies hosts, whose names are listed at the top each board. We hope you find our message boards friendly, helpful, and fun to be on!
My last period was March 11th, 2014 and I found out I was pregnant April 20th, 2014 and stopped taking my dose immediately. I have been told of the high risks for tubal defect ect and I am very anxious and worried but have decided to continue on with the pregnancy. Just looking for support or if anyone out there is able to relate to this. Thanks in advance. XO
btw I forgot to add my dose was 500 mg daily split by two 250 mg tablets. Which is considered low for that drug.
Last edited by angelatoch; April 24th, 2014 at 01:42 PM.
Reason: dose 500 mg